# SDR WVE2003F00000

- Difficulty date: January 10, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N309FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5306
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: WF336354
- Condition: Mismanufactured
- Location: Cap Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, WHILE ATTEMPTING TO REPLACE THE OIL FILTER THE PACKING ON THE OIL FILTER CAP ASSEMBLY (OIL FILTER SHAFT) WAS CUT.  DURING INVESTIGATION THE OIL FILTER END CAP INNER LIP WAS FOUND ROUGH AND HAD SHARP EDGES.
